Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 11, 2015, 2:24 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 2:24 PM EDT (18:24 UTC)
- Expired
- May 11, 2015, 3:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Charleston County, SC
The radar
The Wilmington radar (KLTX), 136 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897
WUUS52 KCHS 111824
SVRCHS
SCC015-019-111930-
/O.NEW.KCHS.SV.W.0024.150511T1824Z-150511T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
224 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
CHARLESTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 330 PM EDT
* AT 224 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAMESTOWN...
OR 13 MILES NORTHWEST OF MCCLELLANVILLE...MOVING NORTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MCCLELLANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3299 7966 3327 7990 3337 7981 3338 7978
3333 7976 3327 7956 3326 7956 3327 7955
3326 7955 3324 7949 3325 7948 3323 7947
3324 7946 3322 7946 3321 7943 3318 7940
3315 7932
TIME...MOT...LOC 1824Z 242DEG 20KT 3323 7963
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
362
WWUS52 KCHS 111838
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
238 PM EDT MON MAY 11 2015
SCC019-111848-
/O.CAN.KCHS.SV.W.0024.000000T0000Z-150511T1930Z/
CHARLESTON SC-
238 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3310 7972 3328 7987 3337 7981 3338 7978
3333 7976 3327 7956 3326 7956 3327 7955
3326 7955 3324 7949 3325 7948 3323 7947
3324 7946 3322 7946
TIME...MOT...LOC 1838Z 240DEG 19KT 3326 7958
$$
SCC015-111930-
/O.CON.KCHS.SV.W.0024.000000T0000Z-150511T1930Z/
BERKELEY SC-
238 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR BERKELEY COUNTY...
AT 238 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMBERT...OR
13 MILES NORTHWEST OF MCCLELLANVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
BERKELEY COUNTY...INCLUDING THE FOLLOWING LOCATIONS...PALMERVILLE...
BEUFORDTOWN...CALESTOWN...THOMAS CORNER...SHULERVILLE...NEWLAND...
ALVIN...FAREWELL CORNER...BETHERA AND SIMMONSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3310 7972 3328 7987 3337 7981 3338 7978
3333 7976 3327 7956 3326 7956 3327 7955
3326 7955 3324 7949 3325 7948 3323 7947
3324 7946 3322 7946
TIME...MOT...LOC 1838Z 240DEG 19KT 3326 7958
HAIL...1.00IN
WIND...60MPH
$$189
WWUS52 KCHS 111859
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
259 PM EDT MON MAY 11 2015
SCC015-111930-
/O.CON.KCHS.SV.W.0024.000000T0000Z-150511T1930Z/
BERKELEY SC-
259 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR BERKELEY COUNTY...
AT 259 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAMPIT...OR 9
MILES WEST OF GEORGETOWN...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
BERKELEY COUNTY...INCLUDING THE FOLLOWING LOCATIONS...PALMERVILLE...
BEUFORDTOWN...CALESTOWN...NEWLAND...ALVIN...FAREWELL CORNER...BETHERA
AND SIMMONSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3316 7977 3328 7987 3337 7981 3338 7978
3333 7976 3327 7956 3326 7956 3327 7955
3326 7955 3324 7949
TIME...MOT...LOC 1859Z 242DEG 20KT 3332 7946
HAIL...1.00IN
WIND...60MPH
$$035
WWUS52 KCHS 111920
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
320 PM EDT MON MAY 11 2015
SCC015-111930-
/O.EXP.KCHS.SV.W.0024.000000T0000Z-150511T1930Z/
BERKELEY SC-
320 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT
330 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3316 7977 3328 7987 3337 7981 3338 7978
3333 7976 3327 7956 3326 7956 3327 7955
3326 7955 3324 7949
TIME...MOT...LOC 1914Z 242DEG 20KT 3332 7946
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:41 PM EDT, 43 minutes earlier.
Area forecast discussion, May 11, 1:41 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 141 PM EDT MON MAY 11 2015 .SYNOPSIS... THE REMNANTS OF ANA WILL LIFT NORTHEAST ACROSS EASTERN NORTH CAROLINA AND ALONG THE MID-ATLANTIC COAST THROUGH TONIGHT. MEANWHILE...A COLD FRONT WILL APPROACH FROM THE NORTHWEST...MOVING THROUGH THE AREA TUESDAY NIGHT. THE FRONT WILL LIKELY STALL OR DISSIPATE JUST SOUTH OF THE AREA MIDWEEK WHILE HIGH PRESSURE BUILDS FROM THE NORTH AND THEN BECOMES CENTERED OVER THE WESTERN ATLANTIC THIS WEEKEND AND EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... A WEAK MID-LEVEL RIDGE CURRENTLY EXTENDS ACROSS CENTRAL AND EASTERN GA INTO WESTERN SC. A WEAK SHORT WAVE OVER THE SC UPDATE AS SEEN ON WATER VAPOR IMAGERY WILL DRIFT ESE TODAY...PROVIDING A FOCUS FOR AFTERNOON CONVECTION ACROSS THE SC MIDLANDS AND PEE DEE REGION. THE AFOREMENTIONED RIDGE AXIS WILL MAINTAIN A FAIRLY STRONG CAP ACROSS OUR SOUTHEAST GA COUNTIES...THUS CUMULUS DEVELOPMENT WILL BE SLOW TO OCCUR. SLIGHTLY DEEPER MOISTURE IN SOUTHERN SC AND BETTER MID-LEVEL LAPSE RATES AS THE VORT MAX DROPS INTO THE AREA SHOULD ACCOMMODATE ISOLATED TO SCATTERED TSTMS DURING THE AFTERNOON. ALTHOUGH THE AFTERNOON SEA BREEZE COULD BE ENOUGH FORCING TO SQUEEZE OUT AN ISOLATED SHOWER OR STORM ALONG THE GA COAST...IT WILL PUSH FARTHER INTO SOUTHERN SC AND INTERACT WITH UPSTREAM CONVECTION. THUS...INITIAL PULSE MODE CONVECTION COULD TRANSITION TO MULTI-CELLUAR LATE THIS AFTERNOON AS THE SEA BREEZE INTERACTS WITH EXISTING ACTIVITY. THE HIGH RES GUIDANCE CONTINUES TO INDICATE THE BEST COVERAGE OF CONVECTION ACROSS OUR INLAND SC ZONES WHICH IS WHERE WE ARE SHOWING THE HIGHEST POPS. WE ONLY MADE SOME MINOR TWEAKS TO THE ONGOING FORECAST FOR TODAY. VERY WARM THICKNESSES WILL SUPPORT HIGHS REACHING THE LOWER 90S IN MANY AREAS. SEVERE WX POTENTIAL IS LOW THOUGH AN ISOLATED STRONG/SEVERE STORM IS POSSIBLE. TONIGHT...MAINLY QUIET WEATHER AFTER EARLY EVENING CONVECTION DISSIPATES. WARM CONDITIONS ONCE AGAIN WITH LOW IN THE UPPER 60S TO NEAR 70 MANY AREAS. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... TUESDAY...A WARM DAY IS EXPECTED AHEAD OF A COLD THAT ENTERS THE AREA FROM THE NORTHWEST TUESDAY NIGHT INTO EARLY WEDNESDAY. A LACK OF SIGNIFICANT FORCING SHOULD LIMIT CONVECTIVE COVERAGE DURING THE DAY ON TUESDAY...BUT THE FORECAST WILL STILL SHOW ISOLATED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA GIVEN STRONG SFC HEATING ALONG/AHEAD OF AN INLAND MOVING SEABREEZE. TEMPS SHOULD BE THE WARMEST OF THE WEEK...WITH HIGHS IN THE LOWER 90S AWAY FROM THE COAST. SHOWERS AND/OR THUNDERSTORMS COULD THEN BECOME SCATTERED IN COVERAGE TUESDAY NIGHT AS THE COLD FRONT MOVES THROUGH...BUT THE STRENGTH/INTENSITY OF ACTIVITY WILL LIKELY BE LIMITED DUE TO THE LOSS OF DAYTIME HEATING. TUESDAY NIGHT LOWS SHOULD RANGE IN THE MID/UPPER 60S. WEDNESDAY...THE COLD FRONT WILL SHIFT SOUTH OF THE AREA BEFORE STALLING/WEAKENING THROUGHOUT THE DAY. HIGH PRESSURE WILL THEN BUILD BEHIND THE FRONT FROM THE NORTH...RESULTING IN SLIGHTLY COOLER TEMPS OVER THE REGION. IN GENERAL...HIGH TEMPS SHOULD PEAK IN THE LOWER 80S IN NORTHERN AREAS TO MID/UPPER 80S IN SOUTHEAST GEORGIA. A SLIGHT CHANCE OF SHOWERS WILL REMAIN IN THE FORECAST...BUT EXPECT THE GREATEST COVERAGE TO OCCUR OVER LOCATIONS SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA. A THUNDERSTORM OR TWO CAN NOT BE RULED OUT...MAINLY IN SOUTHERN MOST AREAS ALONG THE ALTAMAHA RIVER. THURSDAY...SFC HIGH PRESSURE TO OUR NORTH WILL SLIDE TOWARD THE EASTERN SEABOARD BEFORE SHIFTING OFF THE MID ATLANTIC COAST LATE. DESPITE STRONG RIDGING ALOFT...TEMPS WILL REMAIN A FEW DEGREES COOLER THAN THE PREVIOUS DAY AS AN ONSHORE DEVELOPS ALONG THE SOUTHWESTERN EDGE OF THE HIGH CENTERED TO THE NORTHEAST. MOST AREAS WILL REMAIN DRY...BUT A FEW SHOWERS AND PERHAPS A THUNDERSTORM COULD DEVELOP MAINLY OVER AREAS SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA. AFTERNOON HIGHS SHOULD RANGE IN THE UPPER 70S NEAR THE COAST TO MID 80S WELL INLAND. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... SFC HIGH PRESSURE WILL BECOME CENTERED OVER THE WESTERN ATLANTIC BY THE WEEKEND...RESULTING IN SLIGHTLY COOLER TEMPERATURES INTO LATE WEEK AS ONSHORE FLOW PERSISTS ALONG THE SOUTHWESTERN EDGE OF THE RIDGE AXIS. OVERALL HIGH TEMPS SHOULD RANGE IN THE UPPER 70S TO LOWER 80S ON FRIDAY. BY SATURDAY...THE SFC FLOW WILL BECOME MORE SOUTH/SOUTHEAST AS THE SFC HIGH BECOMES CENTERED OVER THE ATLANTIC. THE PATTERN WILL FAVOR CHANCES OF SHOWERS/THUNDERSTORMS AND SLIGHTLY WARMER TEMPS LATE WEEKEND INTO EARLY NEXT WEEK AS MOISTURE DEEPENS OVER THE SOUTHEAST AND A SERIES OF MID LVL SHORTWAVES SHIFT OVER THE AREA. IN GENERAL...HIGH TEMPS SHOULD RANGE IN THE LOW TO MID 80S LATE WEEKEND AND EARLY NEXT WEEK...WARMEST INLAND. && .AVIATION /17Z MONDAY THROUGH FRIDAY/... AFTERNOON THUNDERSTORMS HAVE BEGUN TO POP UP...MAINLY AROUND KCHS. THIS ACTIVITY WILL CONTINUE UNTIL MID-AFTERNOON BEFORE LIFTING NORTH WITH THE SEA BREEZE LATE. OVERNIGHT WE SHOULD SEE CLEARING SKIES WITH MODEST SOUTH TO SOUTHWEST WINDS. ANY CONVECTION ON TUESDAY WILL LIKELY BE AFTER 18Z WHEN A FRONT DROPS TOWARD THE AREA. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE SCATTERED DIURNAL CONVECTION THROUGH LATE WEEK. && .MARINE... A SW TO S SYNOPTIC FLOW NOW IN PLACE OVER THE WATERS THROUGH TONIGHT. WINDS WILL MAINLY BE 15 KT OR LESS WITH SEAS 2 TO 4 FT. TUESDAY THROUGH FRIDAY...A WEAK COLD FRONT WILL THEN APPROACH THE AREA TUESDAY NIGHT INTO EARLY WEDNESDAY...BEFORE STALLING AND/OR DISSIPATING SOUTH OF THE WATERS BY THURSDAY. HIGH PRESSURE WILL BUILD FROM THE NORTH ON THURSDAY BEFORE BECOMING CENTERED OVER THE WESTERN ATLANTIC LATE WEEK. SOUTHERLY FLOW COULD PEAK TO 15-20 KTS IN OUTER GEORGIA WATERS AHEAD OF THE FRONT ON TUESDAY...BUT WILL THEN BECOME MUCH WEAKER LATE WEEK AS HIGH PRESSURE BECOMES CENTERED JUST NORTH OF THE WATERS. SEAS WILL RANGE BETWEEN 2-4 FT THROUGH MIDWEEK...BUT WILL GRADUALLY BUILD UP TO 3-5 FT AS NORTHEAST/EAST FLOW OCCURS OVER COASTAL WATERS LATE WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...JRL SHORT TERM...DPB LONG TERM...DPB AVIATION...JRL MARINE...DPB
Hazardous weather outlook, May 11, 4:27 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 427 AM EDT MON MAY 11 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-120830- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 427 AM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, May 11, 2:15 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
215 PM EDT MON MAY 11 2015
SCZ045-050-111845-
CHARLESTON SC-INLAND BERKELEY SC-
215 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES UNTIL 245 PM EDT...
AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF JAMESTOWN...OR 11 MILES NORTHWEST OF
MCCLELLANVILLE...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN AND HAMPTON PLANTATION STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3306 7967 3323 7984 3334 7976 3332 7974
3332 7971 3330 7967 3327 7956 3326 7956
3325 7953 3324 7949 3325 7948 3324 7948
3324 7947 3323 7947 3324 7946 3322 7946
3321 7943 3318 7940
TIME...MOT...LOC 1815Z 242DEG 21KT 3318 7963The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:15 PM EDT | Special Weather Statement | CHS | Berkeley | 30 min |
| May 11, 2:43 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 62 min |
| May 11, 3:01 PM EDT | Special Weather Statement | CHS | Berkeley | 29 min |
| May 11, 3:26 PM EDT | Special Weather Statement | CHS | Colleton | 34 min |
| May 11, 3:40 PM EDT | Special Weather Statement | CHS | Jasper | 35 min |
| May 11, 4:11 PM EDT | Special Weather Statement | CHS | Hampton | 34 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.